Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 3, Pages 223-224

On Ryszard Syski

J. W. Cohen

CWI, P.O. Box 94079, Amsterdam 1090 GB, The Netherlands

Received 1 March 1997; Revised 1 September 1997

Copyright © 1998 J. W. Cohen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This is a brief account on Ryszard Syski's scientific contributions and his collaboration with the author.